# SDR AALA201910109001

- Difficulty date: October 7, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 21,203 hours, 8,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUDNED: L2 JUMP SEAT FLASHLIGHT WAS INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT PER AMM 25-64-00.
